MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN037779
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.
 
Event or Problem Description
After successful placement of epidural catheter in l4/5, upon removal of catheter, the catheter broke at the skin site with a portion of catheter remaining under the skin.After an xray it was determined that the remaining catheter would be left in the body.
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no relevant findings.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14829290
Report Number1036844-2022-00049
Device Sequence Number20041911
Product Code BSO
UDI-Device Identifier10801902133196
UDI-Public10801902133196
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberIPN037779
Device Catalogue NumberASK-05401-VB1
Device Lot Number23F21M0091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale